Alert archive / Massachusetts / Small Craft Advisories in 2016

Small Craft Advisory 141, NWS Boston/Norton, MA

December 10, 2016

NWS Boston/Norton, MA issued this small craft advisory at Dec 10, 2016, 10:04 PM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2016, 10:04 PM EST (03:04 UTC)
Expired
Dec 11, 2016, 3:51 AM EST
In force
6 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

188 
WHUS71 KBOX 110304
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1004 PM EST SAT DEC 10 2016

ANZ256-111100-
/O.NEW.KBOX.SC.Y.0141.161211T0304Z-161211T1100Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1004 PM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SUNDAY.

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ255-111100-
/O.EXT.KBOX.SC.Y.0140.000000T0000Z-161211T1100Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
1004 PM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-254-111100-
/O.EXT.KBOX.SC.Y.0140.000000T0000Z-161211T1100Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
1004 PM EST SAT DEC 10 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SUNDAY...

* WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
1 follow-up statement
376 
WHUS71 KBOX 110851
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
351 AM EST SUN DEC 11 2016

ANZ250-254-255-111700-
/O.CAN.KBOX.SC.Y.0140.000000T0000Z-161211T1100Z/
/O.NEW.KBOX.GL.A.0034.161212T1200Z-161213T0000Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
351 AM EST SUN DEC 11 2016

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ256-111700-
/O.CAN.KBOX.SC.Y.0141.000000T0000Z-161211T1100Z/
/O.NEW.KBOX.GL.A.0034.161212T1200Z-161213T0000Z/
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
351 AM EST SUN DEC 11 2016

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING.
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ231>234-251-111700-
/O.NEW.KBOX.SC.Y.0142.161212T1100Z-161213T0000Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
MASSACHUSETTS BAY AND IPSWICH BAY-
351 AM EST SUN DEC 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 7 PM EST MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-111700-
/O.NEW.KBOX.GL.A.0034.161212T1500Z-161213T0000Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
351 AM EST SUN DEC 11 2016

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING.

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Dec 10, 10:04 PM EST, 0 minutes earlier.

Area forecast discussion, Dec 10, 10:04 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1004 PM EST Sat Dec 10 2016

.SYNOPSIS...
Dry but unseasonably cold weather continues into Sunday afternoon.
Low pressure and its attending warm front will bring accumulating
snow to much of the region Sunday night into early Monday morning,
which will likely change to rain across much of the area Monday
morning, except mainly all snow for northwest Massachusetts. A
brief period of snow is possible late Wednesday or Wednesday
night in advance of a surge of arctic air invading southern New
England Thursday and Friday. Another storm system may bring snow
and mixed precip next Saturday.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
10PM update...
Only minor tweak necessary. Skies continue toward SKC across all
of SNE save for the outer arm of Cape Cod which continues to
experience some ocean effect clouds, but these two are dissipating
as the fetch diminishes. Therefore, the only adjustment will be to
temperatures. Guidance still too warm given the good radiational
cooling setup so some manual adjustments were made through the
night. Widespread upper single digits for mins are expected now
across much of the N tier and valleys. While low teens are likely
elsewhere outside of the urban areas which will remain in the
upper teens and low 20s.

Previous discussion...
Very cold and dry airmass over the region late this afternoon
with dew pts in the single digits! This combined with mostly clear
skies overnight along with high pres building into the area from
the OH/TN valleys will result in diminishing winds and ideal
radiational cooling conditions. Thus have derived tonight's min
temps from the coldest datasets...MAV and MET mos guidance. This
yields low temps in the teens for most of the region and single
digits in the valleys and typically colder spots of eastern
interior MA including Marthas Vineyard.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
Sunday...

Very cold start to the day, although with neutral thermal advection
eventually transitioning to weak warm advection will result in temps
climbing a few degs higher than today with highs Sunday 30-
35...upper 20s high terrain.

Morning sunshine fades behind increasing afternoon clouds. The onset
of warm advection snows/flurries may enter western portions of CT/MA
between 4 pm and 7 pm. Elsewhere snow holds off until Sunday evening.

*** Accumulating snows Sunday night into early Mon morning ***

Sunday night and Monday...

Synopsis and Model Trends...00z models last night started the trend
toward warmer solutions...holding onto a parent low longer over the
Great Lakes Monday and delaying secondary low formation along with a
more northeast position. All of this suggest warm air advancing
quicker into southern New England faster than earlier model runs.

Timing...good model agreement on light snow/flurries breaking out
across western CT/MA 4 pm to 7 pm Sunday. Farther east dry air
lingers and takes column longer to saturate. Thus snow begins 7 pm
to 10 pm remainder of CT/MA and RI. A period of steady snow
overspreads the region from about midnight to sunrise/daybreak
Monday.

Ptype/Changeover...the rain-snow line should begin lifting south to
north across CT/RI and eastern MA between 4 am and 7 am Monday. Then
the remainder of the region between 7 am and 10 am. However precip
may remain all snow across northwest MA.

Snow Accumulations and Impacts...most likely snowfall projections
are 3-6" across northwest MA...2-4" for interior CT into central MA
(including Worcester Hills) and Merrimack Valley...then tapering
down to 1-2" for northeast MA (including Boston) into northern RI.
Then a coating to an inch for the south coast of MA and RI. Snow
will be changing to rain during the morning commute across RI and
southeastern MA...probably into the Greater Boston area too. Thus
snow covered roads in this area will transition to slushy conditions
which will offer some improvement vs north and west of I495 in
northeast MA. This is where the Monday morning commute will be most
treacherous.

Uncertainty...still 36-48 hrs out in model time so still some
uncertainty. However model solutions have been converging the past
two runs. Held off on issuing Winter Storm Watches for northwest MA
for the following reasons...modest forcing for ascent/limited
instability aloft/poor snow growth-ratios and very progressive
system limiting snow duration. GEFS and SREF plumes both support sub-
watch/warning criteria. In addition a superblend of all guidance
sources only yields 20-30% risk of 6+ inches across northwest MA.

Monday afternoon...dry slot overspreads the region rapidly from west
to east...so expecting some partial clearing during the afternoon.
However clouds and rain showers will linger longest over the south
coast including Cape Cod and islands. With secondary low forming
northeast of the region over the Gulf of ME...west-northwest winds
develop after 18z and any leftover shallow cool air mixes out. This
results in surface temps rising into the low and mid 40s across much
of CT/RI and eastern MA...and near 50 over the islands. Cooler
northwest MA with highs only mid to upper 30s. However these above
temps above freezing will help snow covered roads across the
interior transition to bare pavement.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Highlights...

* Some light snow possible late Wed and Wed night
* Blast of arctic air Thu/Fri
* More snow and mixed precip possible next Sat

Overview...
Large scale pattern features an anomalous ridge across Alaska and
blocking ridge over northern reaches of Europe. This results in
anomalously low heights across Canada as polar vortex rotates south
and east from north central Canada. Main feature in the extended
will be the blast of arctic air at the end of the week as the vortex
moves to eastern Canada. Ahead of the arctic intrusion we will have
to watch for a potential coastal wave which may spread some light
snow to coastal New Eng late Wed and Wed night. With lack of
downstream blocking over the favorable location in the north
Atlantic, pattern is transitory so arctic air will be relatively
short lived, and there is a potential for another winter weather
event next Sat as the arctic air departs and SW flow aloft becomes
re-established.

Details...

Monday night through Tuesday night...
Quiet period with mainly dry and seasonable conditions. High pres
moves to the mid atlc coast with dry westerly flow. Some mid/high
clouds will move through Tue. Seasonable temps expected.

Wednesday into Wednesday night...
This is expected to be the transition period ahead of the arctic
intrusion during the end of the week. Mid level shortwave diving SE
from the Gt Lakes will sharpen the trof somewhat leading to
potential offshore wave developing. Consensus of the guidance favors
this to remain far enough offshore, but northern extent of the
moisture may at least clip coastal areas with some light snow
sometime late Wed and Wed night. There are a modest number of
GEFS/EPS members that have some snow with low probs for 0.10" QPF.
So we will continue to advertise chc pops, mainly for Wed night
ahead of the arctic air.

Thursday and Friday...
There is high confidence for arctic intrusion with coldest air of
the season. Ensemble mean 850 mb temps down to -20C late Thu into
Fri with deterministic ECMWF even several degrees colder. Expect highs
in the teens and 20s both days with Fri the coldest day, and
potential for near zero mins in the interior high terrain Fri
morning, and single numbers for much of the interior. Bitter cold
wind chills well below zero possible late Thu night and early Fri.
Looks mainly dry during this period, with low prob for some ocean
effect snow showers over the outer Cape if winds veer more than
forecast. Low level wind forecast is W/NW which would keep best
chance of ocean effect snow offshore but this is still several days
away.

Saturday...
Low confidence forecast at this time range but pattern setting up
for some overrunning snow as very cold air in place at 850 mb before
arctic air departs. With high pres positioned to the east, may also
see an eventual changeover to rain/mixed precip. Still lots of
uncertainty with the details so stay tuned.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Tonight...High confidence.

VFR...dry and diminishing winds.

Sunday...high forecast confidence

VFR...dry weather and light winds. Exception will be across
western MA/CT where cigs may lower to MVFR in light snow 21z-22z.

Sunday night...moderate confidence.

MVFR in snow trending toward IFR toward morning along with areas
of LIFR. Snow changing to rain 09z-12z from south to north across
RI and eastern MA.

Monday...moderate confidence.

IFR/LIFR in snow interior Monday morning...rain across RI and
eastern MA but improving to MVFR and VFR Monday afternoon.
Probably only improving to MVFR across the higher terrain.

KBOS TAF...High confidence in TAF. Snow begins 00z-03z Mon with
steadiest snow 06z-09z Mon before changing to rain 09z-12z Mon.

KBDL TAF...High confidence in TAF. Snow begins 22z-01z Mon with
steadiest snow 03z-09z then changing to rain 09z-12z but possibly
a brief period of freezing rain 09z-12z.

Outlook /Monday Night through Thursday/...

Monday night through Tuesday night...Moderate confidence. VFR.

Wednesday into Wednesday night...Moderate confidence. A period of
MVFR possible sometime late Wed or Wed night with some light snow,
especially near the coast.

Thursday...Moderate confidence. Mainly VFR cigs.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Monday/...High confidence.

Tonight...leftover NW winds 20-25 kt and 5+ seas will warrant SCA
for the outer waters. Downward trend later this evening and
overnight. Dry weather and good vsby.

Sunday...light wind with high pres overhead. Dry weather and good
vsby continue.

Sunday night...south to southeast winds increasing to 20 to 30 kt
toward Monday morning. Vsby lowers to 1 mile or less at times in
snow.

Monday...southeast winds 20 to 30 kt in the morning shift to WSW in
the afternoon. Vsby 1 mile or less in morning snow changing to rain
from south to north. Improving and drying in the afternoon but
slowest improvement on vsbys will be southern waters as rain
lingers.

Outlook /Monday Night through Thursday/...

Monday night...High confidence. West gusts to 25 kt likely with SCA
conditions.

Tuesday into Wednesday...Moderate confidence. Diminishing westerly
winds below SCA by Tue and remaining below SCA into Wed. Seas
subsiding.

Thursday...Moderate confidence. Increasing W/NW winds with gusts to
30 kt likely and moderate prob of gales and G35-40kt over outer
waters.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 6 AM EST Sunday for ANZ250-254>256.

&&

SYNOPSIS...KJC/Nocera
NEAR TERM...Nocera/Doody
SHORT TERM...Nocera
LONG TERM...KJC
AVIATION...KJC/Nocera
MARINE...KJC/Nocera
Hazardous weather outlook, Dec 10, 4:18 PM EST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
418 PM EST SAT DEC 10 2016

CTZ002>004-MAZ002>024-026-RIZ001>008-112130-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
418 PM EST SAT DEC 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

HIGH PROBABILITY A WINTER WEATHER ADVISORY WILL BE NEEDED FOR MUCH
OF INTERIOR MASSACHUSETTS AND NORTHERN CONNECTICUT FOR SUNDAY
NIGHT INTO MONDAY FOR 2 TO 6 INCHES OF SNOW ACCUMULATION,
HEAVIEST ACROSS NORTHERN MASSACHUSETTS. LOW PROBABILITY OF 6+
INCHES ACROSS NORTHWEST MASSACHUSETTS.

ACROSS THE COASTAL PLAIN...AN INCH OR 2 ACCUMULATION IS POSSIBLE
BEFORE A CHANGEOVER TO RAIN BY DAYBREAK MONDAY.

A SIGNIFICANT IMPACT TO THE MONDAY MORNING RUSH HOUR IS
LIKELY...MAINLY NORTH AND WEST OF THE BOSTON TO PROVIDENCE
CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-112130-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
418 PM EST SAT DEC 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A MODERATE PROBABILITY OF WESTERLY GALE FORCE WINDS
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 3:51 AM ESTGale WatchBOX12 hr
Dec 11, 3:51 AM ESTSmall Craft AdvisoryBOX55 hr
Dec 11, 4:02 AM ESTWinter Weather AdvisoryBOXEssex, Franklin, Hampden, Hampshire, Middlesex, Norfolk and 1 more31 hr
Dec 11, 2:32 PM ESTWinter Storm WarningBOXFranklin, Hampshire20 hr
Dec 11, 4:03 PM ESTGale WarningBOX24 hr
Dec 11, 4:30 PM ESTCoastal Flood StatementBOXBristol, Plymouth15 hr

Nearby

Small Craft Advisories in Massachusetts, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.